# SDR ASMF200607010

- Difficulty date: July 14, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 48,467 hours, 33,407 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Flap
- Condition: Out Of Position
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXING AND FLAP CONFIGURATION CHECK,  THE TAKEOFF WARNING ALARM ACTIVATED WITH TAKEOFF FLAP CONFIGURATION.  AIRCRAFT WAS RECEIVED WITH FLAPS AT 40 DEGREES AND FLAP LEVER IN UP/RET POSITION. TAKEOFF ALARM TEST WAS PERFORMED IAW MM 27-00-00, ALL CORRECT.
